MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 40MM NEUTRAL

ENCORE MEDICAL LP DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 40MM NEUTRAL
Model Number 400-03-402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-01147; cc-00351420, 400-03-362, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Patient suffered an infection in his hip, all components were removed from original surgery and after an antibiotic spacer, we reimplanted 69 yrs male.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA, 40MM NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24562435
Report Number1644408-2026-00441
Device Sequence Number13117236
Product Code LZO
UDI-Device Identifier00888912023306
UDI-Public00888912023306
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number400-03-402
Device Lot Number871B1633
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
425-92-015 4395A1032.; 940-01-54G 786Z1046.; 941-01-40G 604Z1281.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight100 KG